# SDR COEA2022120201900

- Difficulty date: November 30, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 34,588 hours, 39,115 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT. 7584 FSD-RAP DISCREPANCY:  DURING APPROACH, DUE TO LACK OF ANY GEAR INDICATION ON THE PRIMARY INDICATOR ALONG WITH A GEAR UNSAFE INDICATION ON THE SECONDARY INDICATOR THE CREW DID A MISSED APPROACH, RAN THE QRH AND FOLLOWED THE EMERGENCY EXTENSION PROCEDURES. THE LDG GEAR CTL & PRIM DET SYS SPLY & IND CIRCUIT BREAKER HAD POPPED AND WOULD NOT RESET. AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS FERRIED BACK TO RAP FOR MAINTENANCE.   AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE FOUND A CHAFED WIRE. REPAIRED CHAFFED WIRE 6016 TO PIN C OF THE SELECTOR VALVE CONNECTOR PLUG. GEAR SWING GOOD. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
